# SDR MASA2010101101114

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 34,877 hours, 36,846 cycles
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STAIN RT WING NACELLE O/B SIDE.  MX RE-SEALED COLLECTOR BAY SHROUD TUBE AND BOLTS LEAK CHECK GOOD.
